Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 16, Pages 2617-2629
http://dx.doi.org/10.1155/IJMMS.2005.2617

Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation

1School of Studies in Mathematics, Vikram University, University Road Ujjain, Madhya Pradesh 456010, India
2Shri Vaishnav Institute of Technology and Science, Indore, Madhya Pradesh 453331, India

Received 27 January 2005; Revised 29 May 2005

Copyright © 2005 Bijendra Singh and Shishir Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [16 citations]

The following is the list of published articles that have cited the current article.

  • T. Žikic-Došenovic, “A common fixed point theorem for compatible mappings in fuzzy metric spaces using implicit relation,” Acta Mathematica Hungarica, vol. 125, no. 4, pp. 357–368, 2009. View at Publisher · View at Google Scholar
  • Tatjana Došenović, “Common fixed point theorem in complete fuzzy metric spaces,” SIISY 2010 - 8th IEEE International Symposium on Intelligent Systems and Informatics, pp. 553–556, 2010. View at Publisher · View at Google Scholar
  • D. Gopal, M. Imdad, and C. Vetro, “Impact of Common Property (E.A.) on Fixed Point Theorems in Fuzzy Metric Spaces,” Fixed Point Theory and Applications, vol. 2011, pp. 1–14, 2011. View at Publisher · View at Google Scholar
  • Varsha Joshi, and V. H. Badshah, “Semicompatibility and Fixed Point Theorems for Reciprocally Continuous Maps in a Fuzzy Metric Space,” Journal of Applied Mathematics, vol. 2011, pp. 1–12, 2011. View at Publisher · View at Google Scholar
  • Fagner Santana, and Regivan Santiago, “Natural topology via fuzzy metric,” IEEE International Conference on Fuzzy Systems, pp. 584–589, 2011. View at Publisher · View at Google Scholar
  • Mohammad Tanveer, Mohammad Imdad, Dhananjay Gopal, and Deepesh Patel, “Common fixed point theorems in modified intuitionistic fuzzy metric spaces with common property (E.A.),” Fixed Point Theory and Applications, vol. 2012, no. 1, pp. 36, 2012. View at Publisher · View at Google Scholar
  • M.A. Ahmed, and H.A. Nafadi, “Common fixed point theorems for hybrid pairs of maps in fuzzy metric spaces,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar
  • Ming-Liang Song, and Xiu-Juan Zhu, “Common Fixed Point for Self-Mappings Satisfying an Implicit Lipschitz-Type Condition in Kaleva-Seikkala's Type Fuzzy Metric Spaces,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, and Huma Sahper, “Common Fixed Point Theorems for Conversely Commuting Mappings Using Implicit Relations,” Journal of Operators, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, M. Alamgir Khan, and Wutiphol Sintunavarat, “Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying -Contractive Condition with Common Limit Range Property,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • K. P. R. Rao, and K. R. K. Rao, “A Triple Fixed Point Theorem for Multimap in a Hausdorff Fuzzy Metric Space,” Journal of Mathematics, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • B. D. Pant, Sunny Chauhan, Jelena Vujaković, Muhammad Alamgir Khan, and Calogero Vetro, “A Coupled Fixed Point Theorem in Fuzzy Metric Space Satisfying -Contractive Condition,” Advances in Fuzzy Systems, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, Muhammad Khan, and Suneel Kumar, “Unified fixed point theorems in fuzzy metric spaces via common limit range property,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 182, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, Mohammad Imdad, Wutiphol Sintunavarat, and Yonghong Shen, “Unified fixed point theorems for mappings in fuzzy metric spaces via implicit relations,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • Singh T. Rakesh, and Rao P. Srikanth, “Common Coupled Fixed Point Theorems in Fuzzy Metric Spaces,” i-manager’s Journal on Mathematics, vol. 5, no. 4, pp. 1, 2016. View at Publisher · View at Google Scholar
  • Vishal Gupta, Raman Deep, and Adesh Kumar Tripathi, “Some common fixed point theorems in fuzzy metric spaces and their applications,” Boletim da Sociedade Paranaense de Matematica, vol. 36, no. 3, pp. 141–153, 2018. View at Publisher · View at Google Scholar